# SDR VNAA2017111599901

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 30,211 hours, 29,994 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670106163
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAT RIB WS 24.50 ON LT OUTER WING IS CRACKED.  INSTALLED A NEW BAT RIB IAW SRM 51-42-21-001-001-A01, & 51-42-22-001-001-A01.
